# SDR UIEA2011082100464

- Difficulty date: August 21, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 55,921 hours, 9,987 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING,   MX REPORTED LOWER LOBE - FWD CARGO COMPARTMENT  RT BS 600  INBD EXHAUST VALVE DUCT WITH MULTIPLE CRACK DAMAGE. ACCOMPLISHED REPAIR.
